Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Eur J Emerg Med. 2005 Aug;12(4):193-7.

Amphetamine toxicity in the emergency department.

Author information

  • 1Department of Emergency Medicine, University Hospitals of Leuven, Belgium.

Abstract

XTC and other amphetamines are considered to be safe by the majority of partying young people who are unaware of (or unwilling to know about) the acute and chronic toxicity of these substances, and these drugs are widespread, illicit stimulants. In this article, we describe four cases of severe acute toxicity due to recreational use of amphetamines 3,4-methylene-dioxymethamphetamine, 3,4-methylenedioxyethylamphetamine, 3,4-methylenedioxyamphetamine, 4-methylthioamphetamine or p-methoxyamphetamine, with emphasis on the presenting symptoms and acute treatment in the emergency department.

PMID:
16034267
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Lippincott Williams & Wilkins
    Loading ...
    Write to the Help Desk